Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACUMED LLC ACUMED; SCREW, FIXATION, BONE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACUMED LLC ACUMED; SCREW, FIXATION, BONE
Model Number
30-0329
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
07/18/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Doctor putting screw into patient, screw split in half.Head of the screw is on the sterile field and the other half in the patient's bone.
New Search
Submit an Adverse Event Report
Brand Name
ACUMED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer
(Section D)
ACUMED LLC
5885 ne cornelius pass rd
hillsboro OR 97124
MDR Report Key
8900884
Report Number
8900884
Device Sequence Number
1948653
Product Code
HWC
UDI-Device Identifier
10806378018084
UDI-Public
(01)10806378018084
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/25/2019
Report Date
(Section F)
07/25/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
30-0329
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/16/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
86
Date Report Sent to FDA
07/25/2019